- -

Domain wall propagation in bistable amorphous wires

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Domain wall propagation in bistable amorphous wires

Show full item record

García Miquel, ÁH.; Chen, D.; Vázquez Vilalabeitia, M. (2000). Domain wall propagation in bistable amorphous wires. Journal of Magnetism and Magnetic Materials. 212(1):101-106. doi:10.1016/S0304-8853(99)00796-9

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105400

Files in this item

Item Metadata

Title: Domain wall propagation in bistable amorphous wires
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Issued date:
Abstract:
[EN] Magnetostrictive Fe-base amorphous wires spontaneously exhibit square-shaped hysteresis loops that is characterized by a single quite large Barkhausen jump when the switching magnetic field is reached. This jump is ...[+]
Subjects: Amorphous wires , Domain walls , Propagation wall dynamics
Copyrigths: Cerrado
Source:
Journal of Magnetism and Magnetic Materials. (issn: 0304-8853 )
DOI: 10.1016/S0304-8853(99)00796-9
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/S0304-8853(99)00796-9
Thanks:
This work has been developed under partial support of the Spanish CICYT, project MAT98-0965.
Type: Artículo

This item appears in the following Collection(s)

Show full item record